Archived

This topic is now archived and is closed to further replies.

Isotretinoin, First Try, 24Yo Female, Cystic Acne.

30 posts in this topic

*Cradles giant accutane pill* my precious my preccciooooouuussss

I am sorry you are experiencing this! Have you considered reducing your dose? There are several people on these boards that seem to be having success with reducing their dosages after a bad bout of side-effects. Jess (PersnickityChick) is a good person to PM for advice, I think she was going through a bit of a rough time with her side-effects as well. Based on her logs she seems to be doing much better with a low-dose regimen and remaining clear.

Share this post


Link to post
Share on other sites

*high five*

Don't forget the sunscreen!

Share this post


Link to post
Share on other sites

Day 129. About.

Anyway. Went to my derm, got some advice, some repeat-cautionary tips and tricks, some stuff I'm supposed to put on my face when and where it makes a wound. What with the War of "What the heck is this" and "What happened now" going on there. Got a new prescription, (that, I swear, I almost had to fight the ******* apothecary-person-lady to get because she couldn't get that there was such a thing as varying doses or that sometimes, when you take more than one pill a day, 30 DOESN'T COVER A MONTH! Maybe, JUST MAYBE, the doctor who prescribed the amount of pills knows this better, and HAD a REASON?), which was a lovely way to add some stress to my day.

Then I fled the country for a couple of days, which was nice. Though sooo warm. Don't get me wrong, I like the warm weather, it is just the fact that I have to act like a ninja. A shady person in the shadows...

My bmi is dipping to 15, and I know, I know. But eating when you are not hungry is hard. Anyway, the derm said the pains I have been having probably is because I am too slim, because of the percentage of what things are to one another in my body - I don't know what I'm saying. So, it might be that a lower dose actually is my full dose. Therefore, averaging on 30 mg a day, and taking it slow. Probably will keep going till the end of summer.

Eyes are still sore, and very dry in the morning. (Meaning, they generally are, but wow, waking up in the Sahara desert.)

Joint/muscle/bone pain, been reduced after going way down on doses for a while.

Rashes, dry skin, cracking, becoming used to it, it is my skin now.

Lips, getting a freakishly long smile due to my lips cracking open on each side every time I wake up and yawn in the morning. Peeling, bloody scabs.

Acne, creeping up on my shoulder. One, it is disconcerting.

Mood, it won't tell me. It is possibly inventing a new one. "Accumood; available as a complimentary offer when buying accutane of any and all kinds. Don't wait, get yours today."

Other commercials: "Want a tan this summer? Get the 'tane instead! Nice and pink, aaall summer," and "That moisturizer getting too rich for you? Try accutane!" Aaaah, it's a good thing I'm not in PR.

Also, I have a hat. And it is cool.

Share this post


Link to post
Share on other sites

Day 135.

My eyes, why?! This brainfog is sooo the last thing I need right now. I can't think. I keep looking at my textbooks, just trying to make sense of it, but nothing happens. My mind is just... I used to read things once and pretty much remember it, now I can't remember anything, and if I do, it makes no sense to me. It's like I had a sudden drop of 60 in iq. It's like accutane is "oh well, we can't give her acne, let's take her brain!"

I need to learn ****. Okay? GIMME MY BRAIN! It doesn't BELONG TO YOU!

For some reason I am now getting a few lost acne on my shoulders. I don't know what they're doing, they don't know what they're doing. I can't even articulate ordinary ideas!

Share this post


Link to post
Share on other sites

Day 178.

Summer has arrived. The pills have been on and off, accompanied by moods, I don't know what else to call them, moods. Freaked the fuck out when after a very low dose zits, (zits!) started popping up again. I mean, full-blown panic attack, fear, mini-depression and dooooom. I haven't had any new spots for so long that I felt like no, oh god no, it's not gonna work. I am gonna take this full cure and it... no... no!..

Buut, I'm keeping the hope. They were small and went away fast. And it's not that I can't handle a zit every once in a while, it's just the fear that they will come back in full numbers, big and horrifying.

Had my exam-period. It went terribly. That's the sentence. Not terribly well. But what's a girl to do? I go outside now, without makeup, and it is wonderful.

The side-effects are the same, since my zit-scare made me up the dosage again, I don't care, I will win.

Has anyone noticed this?; you can put on lotion, primer, makeup, layers, the whole uhm... well, you know, and still, five minutes in the sun, and you can peel the top layer of your skin off every night. Sunscreen ftw!

I also feel like chronicling (?) the journey of Accutane like it's a travel through an abandoned city, survivor-style!

Share this post


Link to post
Share on other sites